Open Access
Translator Disclaimer
2012 The Chow ring of double EPW sextics
Andrea Ferretti
Algebra Number Theory 6(3): 539-560 (2012). DOI: 10.2140/ant.2012.6.539

Abstract

A conjecture of Beauville and Voisin states that for an irreducible symplectic variety X the subring of CH(X) generated by divisors goes injectively into the cohomology of X, via the cycle map. We prove this for a very general double Eisenbud–Popescu–Walter sextic.

Citation

Download Citation

Andrea Ferretti. "The Chow ring of double EPW sextics." Algebra Number Theory 6 (3) 539 - 560, 2012. https://doi.org/10.2140/ant.2012.6.539

Information

Received: 20 October 2010; Revised: 19 January 2011; Accepted: 22 February 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1245.14006
MathSciNet: MR2966709
Digital Object Identifier: 10.2140/ant.2012.6.539

Subjects:
Primary: 53C26
Secondary: 14C15 , 14J35

Keywords: Chow ring , EPW sextics , hyperkähler , irreducible symplectic varieties

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.6 • No. 3 • 2012
MSP
Back to Top